# SDR DALA202008182814

- Difficulty date: August 8, 2020
- Submitted: August 19, 2020
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 76,104 hours, 14,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND ROW'S 6-2R DOOR EMERGENCY LIGHTS INOPERATIVE. REPLACED BATTERY PACK AT 7D. SYSTEM OPERATION IS NORMAL.
